# SDR SWAA992042

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Shifted
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATON SLIDE PRESSURE INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
